# SDR FDEA201103020812

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A5796040221500
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E CTR AND OTBD FLAP ATTACH AREA FOUND 2 ANGLE GOT BROKEN.  REPLACED DAMAGED BRACKET BY NEW BRACKET WITH RIVET REF TO AB6 STM 51-40-21.
